# SDR IPXA10562443

- Difficulty date: September 1, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Bs 1681 S6r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 SECTION 46, FUSELAGE UPPER LOBE INTERIOR, STRINGER CLIP HAS EXTRA HOLES DRILLED IN IT, BS 1681.8, STR 6R.  R & R STR CLIP BS 1681.8, STR 6R IAW SRM 51-40-02-0G; SRM 51-40-05-0G; DWG 140N2001.
